# SDR VNAA2011092700024

- Difficulty date: September 25, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 16,718 hours, 16,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE RIGHT SIDE OF NLG DOOR CUTOUT DENTED AND CRACKED BETWEEN FS 144 TO FS 280.  THE AREA WAS INSPECTED AND REPAIRED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
